# SDR AALA202211013970

- Difficulty date: October 21, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 49,873 hours, 24,386 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3347
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 47,513 hours, 18,868 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB AND FIRST FEW MINUTES AT CRUISE FL 250 STRONG PUNGENT SMELL NOTED MID-CABIN ROW 11' AND IN FLIGHT DECK, SMELL DISSIPATED AFTER 15 MINUTES NO SMOKE. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU DUE TO FINDING EVIDENCE OF AN OIL LEAK. **SUPPLEMENTAL REPORT FOR AALA202210253970: MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.  ** (CLOSED)
